Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online
Ask a Urologist   »  

Had sex, itching and white pimples on penis head. What could be the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Question
Hi doctor I am 36 year old married man & last saturday I had a sex with my wife and I noticed a very thick white coloured liquid in her vagina.I asked her about this,So she told me that it is ovulation discharge.But next day morning on my penis head I feel itching & small white coloured(very small pimples).
What could be the reason of this and what caused the white liquid to come out of her vagina eventhough her menstrual cycles starts on 8th of every month.
Please give me solution for itching & pimples.
Thanks
Posted Tue, 18 Sep 2012 in Penis Problems
 
 
Answered by Dr. Ramesh M.Vachharajani 44 minutes later
Hi,

Thanks for writing in.

From her symptoms, it seems that she is probably having Trichonomas vaginalis, a fungal infection and you get infection as well.

Nothing to worry, go for vaginal swab test and get the report.

Fungal infection spreads through sexual contact.

You can apply antifungal cream on the part after properly cleaning the part.

You may take oral anti fungal tablet Flucanazole. This is a prescription drug. Weekly once dosage for 4 weeks is usually given. Please get it prescribed by your antihistamine like Cetrizine as and when required for itching.

Consult your wife to Gynaecologist and get examined for the type of infection.

Hope, I answered your query. If you have further query or clarification, please ask. I will be happy to help.

Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor